# SDR SWIA202055053

- Difficulty date: October 17, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT UPPER TRANSCOWL Z STIFFENER IS CHAFED.  C-CHECK RO 1/5/2021.  REMOVED DAMAGED Z STIFFENER AND INSTALLED A NEW ONE, PER BOMBARDIER DWG AND CRJ 700 SRM.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR (RII).
